Table of Contents Author Guidelines Submit a Manuscript
Journal of Control Science and Engineering
Volume 2012, Article ID 269346, 9 pages
http://dx.doi.org/10.1155/2012/269346
Research Article

Adaptive Control for Nonlinear Systems with Time-Varying Control Gain

1Programa de Ingeniería Ambiental, Facultad de Ingeniería y Arquitectura, Universidad Católica de Manizales, Carrena 23 No. 60-30, Manizales 170002, Colombia
2Departamento de Ingeniería Eléctrica, Facultad de Ingeniería y Arquitectura, Universidad Nacional de Colombia, Sede Manizales, Electrónica y Computación, Percepción y Control Inteligente, Bloque Q, Campus La Nubia, Manizales 170003, Colombia

Received 21 November 2011; Accepted 11 April 2012

Academic Editor: Chengyu Cao

Copyright © 2012 Alejandro Rincon and Fabiola Angulo. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Alejandro Rincon and Fabiola Angulo, “Adaptive Control for Nonlinear Systems with Time-Varying Control Gain,” Journal of Control Science and Engineering, vol. 2012, Article ID 269346, 9 pages, 2012. https://doi.org/10.1155/2012/269346.